|Join Nairaland / LOGIN! / Trending / Recent / New|
Stats: 2,596,080 members, 6,023,159 topics. Date: Monday, 30 November 2020 at 06:19 AM
|Please Help by Damsellady(f): 10:48am On Nov 22|
Have been using felvin 20 monthly for menstrual pain for more than 6yrs now, last year I developed serious throat issue and stomach problem without knowing felvin 20 was the caused. Last year December I went to general hospital and i was given omeprazole and gaviscon, i used and got heal within a month. January I used felvin 20 for menstrual pain again without knowing is the caused of my problem and everything came back double. Bloating stomach, back pain, vomiting, throat burn and something like lump in my throat. I decided to go to general hospital this month November, I was given Koact 625 to use one in the morning and one at night. Gerdicid two morning, afternoon and night. Floranorm one in the morning and one at night. Unienzyme one morning and one at night. Omefast plus three morning and three at night. Jawasil liquid 10ml morning, afternoon & night. I think am now reacting to one of these drugs, should i stop or continue? Tho i will be back to town on Tuesday and will definitely go back to the general hospital to complain. I now feel pain in my stomach, serious bloating after eating anything food, serious back pain too, mouthburn.
|Sections: politics (1) business autos (1) jobs (1) career education (1) romance computers phones travel sports fashion health |
religion celebs tv-movies music-radio literature webmasters programming techmarket
Nairaland - Copyright © 2005 - 2020 Oluwaseun Osewa. All rights reserved. See How To Advertise. 25